# SDR ASAA2023120747006

- Difficulty date: December 7, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N853VA
- Make and model: Airbus A320-214
- Aircraft serial: 05034
- Aircraft time: 34,713 hours, 11,812 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209300000
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA: CORROSION ON FLOOR BEAM @ APPROX STA 31577, FRAME 66 GROUNDED - YES. REMOVED AND REPLACED CORRODED BEAM IAW AIRBUS DRAWING # D53472816 AND A320 SRM 51-42-11-001
